# SDR DL72E951128

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fus. Sta 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT FS 400 FROM LBL 12 TO RBL 12.  SPLICED IN NEW SECTION OF BEAM PER SRM 53-10-8 FIG 3.  FOUND AT HMV.
